Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Randomized Solutions to Convex Programs with Multiple Chance Constraints

Author(s):

G. Schildbach, L. Fagiano, M. Morari
Conference/Journal:

SIAM Journal on Optimization, vol. 23, no. 4, pp. 2479-2501
Abstract:



Further Information
Year:

2013
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { SchFag:2013:IFA_4535,
    author={G. Schildbach and L. Fagiano and M. Morari},
    title={{Randomized Solutions to Convex Programs with Multiple
	  Chance Constraints}},
    journal={SIAM Journal on Optimization},
    year={2013},
    volume={23},
    number={4},
    pages={2479--2501},
    month=dec,
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=4535}
}
Permanent link